MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Catalog Number XIFNT3213
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided a2: age at time of the event: unknown / not provided a3: gender: unknown / not provided a4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.E1: reporter name: unknown / not provided.
 
Event or Problem Description
It was reported that there was a different implant than the one indicated on the label.No impact on the patient was reported.The process was completed with another implant.
 
Additional Manufacturer Narrative
Imvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) xifnt3213, (osseotite tapered certain implant 3.25 x 13mm) for evaluation.A visual evaluation was performed, the returned implant outer box was observed opened and its tamper seal was broken.The implant's outer box was identified as reported; however, the outer tray was missing / not returned.The sterile inner tray was also opened but the label was identified as xiitp4313 lot # 2120006196.The returned implant (xiitp4313) has signs of use, apparent dried blood attached to external threads, and matched prints where measured.Device history record (dhr) review was completed for the subject lot number 2022100240.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022100240 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : packaging : incorrect product based on the investigation and risk management file review, the most likely root cause determined was improper handling of product outside of zimvie controls.Therefore, based on the available information, a packaging malfunction could not be verified.The implants outer box packaging tamper seal was broken.The sterile inner tray was also opened but was for a different size implant.The implant also appeared to have signs of use.The reported event/coob is non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22034786
Report Number0001038806-2025-01089
Device Sequence Number15823541
Product Code DZE
UDI-Device Identifier00844868021902
UDI-Public(01)00844868021902(17)271019(10)2022100240
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberXIFNT3213
Device Lot Number2022100240
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic